Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Getting pimples at the back filled with pus and leaves black spot. Suggest? - Online Doctor Chats

Date : 04-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1227 Questions
Doctor:Good evening
Doctor:Please proceed with your query
User:i want to kw dat i have suffered with cold fever from last three years
Doctor:sorry to hear that
Doctor:What would you like to know about this?
User:not suffered
User:is all dis ok
Doctor:You mean to say you have not suffered from cold and fever in last 3 years?
Doctor:May I know your age?
Doctor:Yes, it is still fine
Doctor:There is nothing to worry about it
Doctor:Do you have more queries to ask?
Doctor:Please proceed
User:i m getting pimples on my back
User:n they leave black spot after it
Doctor:It seems like the pimples are forming black comedones
Doctor:Are there any pus from these pimples?
Doctor:Have you seen a Dermatologist for this before?
User:its on my upper arm also
Doctor:You may try using erytop ointment topically on the back and upper arms
Doctor:Also use Adapalene gel on these areas in the nights only
Doctor:Do this for around 3 weeks and look for the response
Doctor:Consume less of oily food
Doctor:Consume more vegetables and fruits
User:do i have to do ny thing else
Doctor:If the symptoms do not subside after 3 weeks then please consult a Dermatologist
Doctor:Nothing more specific is to be done
Doctor:Use a mild soap
Doctor:with less soap and less oil content
User:i use dove or khadi
Doctor:Dove is fine
Doctor:It is mild
User:please suggest any soap
Doctor:You can continue it
Doctor:Also, Aknil is a good soap for acne as well
Doctor:If your skin is suitable for Dove, then please continue it
Doctor:Please ask me if you have more queries
User:no thanks a lot
Doctor:Thank you too
Doctor:Get well soon
User:will use it and get back to you
Doctor:Take care
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor